BibTeX record journals/jlp/MarekNR94

download as .bib file

@article{DBLP:journals/jlp/MarekNR94,
  author    = {V. Wiktor Marek and
               Anil Nerode and
               Jeffrey B. Remmel},
  title     = {The Stable Models of a Predicate Logic Program},
  journal   = {J. Log. Program.},
  volume    = {21},
  number    = {3},
  pages     = {129--153},
  year      = {1994},
  timestamp = {Thu, 27 Nov 2003 13:10:42 +0100},
  biburl    = {https://dblp.org/rec/journals/jlp/MarekNR94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics